American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K57) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 164 found      Go to page: 1 2 3 4 5 6

[61] Tomás Caraballo, Hans Crauel, José A. Langa and James C. Robinson. The effect of noise on the Chafee-Infante equation: A nonlinear case study. Proc. Amer. Math. Soc. 135 (2007) 373-382. MR 2255283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Delin Wu and Chengkui Zhong. Estimates on the dimension of an attractor for a nonclassical hyperbolic equation. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 63-70. MR 2226526.
Abstract, references, and article information   
View Article: PDF

[63] Andrea Pascucci and Sergio Polidoro. Harnack inequalities and Gaussian estimates for a class of hypoelliptic operators. Trans. Amer. Math. Soc. 358 (2006) 4873-4893. MR 2231876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Shangbing Ai, Xinfu Chen and Stuart P. Hastings. Layers and spikes in non-homogeneous bistable reaction-diffusion equations. Trans. Amer. Math. Soc. 358 (2006) 3169-3206. MR 2216263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Blaise Faugeras, Jérôme Pousin and Franck Fontvieille. An efficient numerical scheme for precise time integration of a diffusion-dissolution/precipitation chemical system. Math. Comp. 75 (2006) 209-222. MR 2176396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Andrej Zlatos. Sharp transition between extinction and propagation of reaction. J. Amer. Math. Soc. 19 (2006) 251-263. MR 2169048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Wei-Ming Ni and Moxun Tang. Turing patterns in the Lengyel-Epstein system for the CIMA reaction. Trans. Amer. Math. Soc. 357 (2005) 3953-3969. MR 2159695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Dung Le and Toan Trong Nguyen. Global existence for a class of triangular parabolic systems on domains of arbitrary dimension. Proc. Amer. Math. Soc. 133 (2005) 1985-1992. MR 2137864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Matthias Büger. The success of fast reaction: a discrete reaction-diffusion model. Quart. Appl. Math. 62 (2004) 623-641. MR MR2104265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] C. Y. Chan and X. O. Jiang. Quenching for a degenerate parabolic problem due to a concentrated nonlinear source. Quart. Appl. Math. 62 (2004) 553-568. MR MR2086046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Jingxue Yin and Chunpeng Wang. Shrinking similar solutions of a convection diffusion equation. Quart. Appl. Math. 62 (2004) 259-272. MR MR2054599.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Jian-Guo Liu and Wen-Qing Xu. Far field boundary condition for convection diffusion equation at zero viscosity limit. Quart. Appl. Math. 62 (2004) 27-52. MR MR2032571.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] Andrea Pascucci and Sergio Polidoro. On the Harnack inequality for a class of hypoelliptic evolution equations. Trans. Amer. Math. Soc. 356 (2004) 4383-4394. MR 2067125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Haitao Fan and Shi Jin. Front motion in multi-dimensional viscous conservation laws with stiff source terms driven by mean curvature and variation of front thickness. Quart. Appl. Math. 61 (2003) 701-721. MR MR2019619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] Manuel Delgado and Antonio Suárez. Cooperative systems with any number of species. Quart. Appl. Math. 61 (2003) 683-699. MR MR2019618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] Tatsuyuki Nakaki and Kenji Tomoeda. Numerical approach to the waiting time for the one-dimensional porous medium equation. Quart. Appl. Math. 61 (2003) 601-612. MR MR2019614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Xiaobing Feng and Andreas Prohl. Analysis of a fully discrete finite element method for the phase field model and approximation of its sharp interface limits. Math. Comp. 73 (2004) 541-567. MR 2028419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] K. Renee Fister and C. Maeve McCarthy. Optimal control of a chemotaxis system. Quart. Appl. Math. 61 (2003) 193-211. MR MR1976365.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] Youpeng Chen, Qilin Liu and Chunhong Xie. Blow-up for degenerate parabolic equations with nonlocal source. Proc. Amer. Math. Soc. 132 (2004) 135-145. MR 2021256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Arnd Scheel. Radially symmetric patterns of reaction-diffusion systems. Memoirs of the AMS 165 (2003) MR 1997690.
Book volume table of contents   

[81] Andrea Pascucci. Hölder regularity for a Kolmogorov equation. Trans. Amer. Math. Soc. 355 (2003) 901-924. MR 1938738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Xuefeng Wang and Yaping Wu. Qualitative analysis on a chemotactic diffusion model for two species competing for a limited resource. Quart. Appl. Math. 60 (2002) 505-531. MR MR1914439.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] Matthias Birkner, José Alfredo López-Mimbela and Anton Wakolbinger. Blow-up of semilinear pde's at the critical dimension. A probabilistic approach. Proc. Amer. Math. Soc. 130 (2002) 2431-2442. MR 1897470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Arjen Doelman, Robert A. Gardner and Tasso J. Kaper. A stability index analysis of 1-D patterns of the Gray-Scott model. Memoirs of the AMS 155 (2002) MR 1878337.
Book volume table of contents   

[85] Trajectory attractors of autonomous equations. Colloquium Publications 49 (2001) 219-227.
Book volume table of contents
View Article: PDF

[86] Kolmogorov $\varepsilon $-entropy of attractors. Colloquium Publications 49 (2001) 163-195.
Book volume table of contents
View Article: PDF

[87] Attractors in Hausdorff spaces. Colloquium Publications 49 (2001) 211-218.
Book volume table of contents
View Article: PDF

[88] Vladimir V. Chepyzhov and Mark I. Vishik. Attractors for Equations of Mathematical Physics. Colloquium Publications 49 (2001) MR MR1868930.
Book volume table of contents

[89] Attractors of non-autonomous partial differential equations. Colloquium Publications 49 (2001) 107-128.
Book volume table of contents
View Article: PDF

[90] Trajectory attractors of autonomous ordinary differential equations. Colloquium Publications 49 (2001) 199-209.
Book volume table of contents
View Article: PDF


Results: 61 to 90 of 164 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia